Quantum field theory applications of heun type functions


Birkandan T., Hortaçsu M.

Reports on Mathematical Physics, vol.79, no.1, pp.81-87, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 79 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.1016/s0034-4877(17)30022-8
  • Journal Name: Reports on Mathematical Physics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.81-87
  • Istanbul Technical University Affiliated: Yes